# SDR DL73K010583

- Difficulty date: April 9, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N316DL
- Make and model: Boeing 737232
- Aircraft serial: 23088
- Aircraft time: 49,031 hours, 38,301 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE BS 1016 PRESSURE BULKHEAD WEB AT BL 0.  REPAIR WAS ACCOMPLISHED PER S/B 737-53A1075.  THE DAMAGE WAS FOUND DURING HMV.
